THE DISTRIBUTION OF THE HILBERT MODULAR TYPE CUSP FORMS OF WEIGHT TWO AND ITS STATISTICAL MODEL

Search this Article

Author(s)

Abstract

In this paper we give a distribution of the Hilbert modular type cusp forms over real quadratic number fields, which are closely connected with the Euler number of the Hilbert modular surface, using the trace formula proved by the author. We consider the statistical model for the increasing trend of the dimensions, and analyze their distribution through it.

Journal

  • Journal of the Japanese Society of Computational Statistics

    Journal of the Japanese Society of Computational Statistics 1(1), 69-78, 1988-12

    Japanese Society of Computational Statistics

Codes

  • NII Article ID (NAID)
    110001235547
  • NII NACSIS-CAT ID (NCID)
    AA10823693
  • Text Lang
    ENG
  • ISSN
    09152350
  • Data Source
    NII-ELS 
Page Top